# SDR HEEA065355

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: 407310203101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT WORN.  SERIAL NUMBERS REMOVED ARE LK-0799, LK-0855, LK-0817 AND LK-0860.  REPLACED WITH SERIAL NUMB NR 68244501, LP-1869; DMR NR 68244503, LP-1859; DMR NR 68244500.
